MAUDE Adverse Event Report: AVAILMED S.A.DE C.V.9 INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AVAILMED S.A.DE C.V.9 INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 305901
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a lead.It was reported that during the procedure the tip of the lead curved when removed from the sheath.No attempt had been made to use the product on the patient.Contributing factors were unknown.The lead was inspected closely by the physician at the sterile field.The implanting physician was not comfortable using the lead due to unusual curve at tip, so a new lead was opened to be implanted in the patient.The issue was resolved at the time of the report.No patient symptoms were reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AVAILMED S.A.DE C.V.9
c.industrial lt.001 mz.105
tijuana,bc 22444
MX  22444
MDR Report Key10082231
Report Number3010291427-2020-00005
Device Sequence Number19787373
Product Code EZW
UDI-Device Identifier00643169721166
UDI-Public00643169721166
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/29/2021
Device Model Number305901
Device Catalogue Number305901
Device Lot Number60204920
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR